myocarditis

/Tag:myocarditis

A CASE OF DIARRHEA THAT TURNS INTO A REAL HEARTACHE: MYOCARDITIS SECONDARY TO CAMPYLOBACTER INFECTION

Case Presentation: A 19-year-old female with no significant past medical history presented to the hospital with abdominal pain, fevers and diarrhea after returning from Europe the day prior. Stool studies were positive for campylobacter jejuni. [...]

By | 2019-03-11T14:44:53+00:00 March 11th, 2019|Adult, Clinical Vignettes, Hospital Medicine 2019|Comments Off on A CASE OF DIARRHEA THAT TURNS INTO A REAL HEARTACHE: MYOCARDITIS SECONDARY TO CAMPYLOBACTER INFECTION

CALL THAT DASH! ACUTE NONRHEUMATIC STREPTOCOCCAL MYOCARDITIS MIMICKING STEMI

Case Presentation: A 50 year old male with no past medical history presented with severe chest pain that progressively worsened over 2 days. His chest pain was described as left sided, non-radiating, and constant. He [...]

By | 2018-03-22T15:50:13+00:00 March 19th, 2018|Adult, Clinical Vignettes, Finalist Poster, Finalist Posters, Hospital Medicine 2018|Comments Off on CALL THAT DASH! ACUTE NONRHEUMATIC STREPTOCOCCAL MYOCARDITIS MIMICKING STEMI

Chasing Eosinophils and Troponins in Healthy Woman: A Rare Case of Hypereosinophilic Syndrome with Pulmonary and Cardiac Involvement.

Case Presentation: A 44-year-old Nigerian woman with no medical history and recent travel to Mexico presents with cough for 4 weeks, fever, and malaise. She initially presented to urgent care with respiratory complaints, was diagnosed [...]

By | 2018-03-19T12:57:40+00:00 March 19th, 2018|Adult, Clinical Vignettes, Hospital Medicine 2018|Comments Off on Chasing Eosinophils and Troponins in Healthy Woman: A Rare Case of Hypereosinophilic Syndrome with Pulmonary and Cardiac Involvement.

CLOZAPINE-INDUCED MYOCARDITIS: A RARE ADVERSE DRUG EFFECT THAT MUST BE RECOGNIZED

Case Presentation: We present a case of a 24-year-old male with a history of schizophrenia who presented from a psychiatric facility for fever and tachycardia. The patient had been admitted to the facility for failure [...]

By | 2018-03-19T15:44:15+00:00 March 19th, 2018|Adult, Clinical Vignettes, Uncategorized|Comments Off on CLOZAPINE-INDUCED MYOCARDITIS: A RARE ADVERSE DRUG EFFECT THAT MUST BE RECOGNIZED

THE ERA OF IMMUNOTHERAPY IN CANCER: 2 CASE REPORTS OF IMMUNE RELATED ADVERSE EVENTS SECONDARY TO PEMBROLIZUMAB

Case Presentation: Case1: A 72- year old male with a diagnosis of stage four non-small cell Lung carcinoma who was treated with Pembrolizumab, presented two weeks after his first dose with generalized body aches and [...]

By | 2019-03-11T14:34:44+00:00 March 11th, 2019|Adult, Clinical Vignettes, Hospital Medicine 2019|Comments Off on THE ERA OF IMMUNOTHERAPY IN CANCER: 2 CASE REPORTS OF IMMUNE RELATED ADVERSE EVENTS SECONDARY TO PEMBROLIZUMAB

TOXICITIES OF PD-1 INHIBITORS: A CASE OF MYOSITIS, MYOCARDITIS, LIVER INJURY, HYPOTHYROIDISM, AND RESPIRATORY FAILURE FROM NIVOLUMAB USE

Case Presentation: A 71-year-old woman with poorly differentiated squamous cell carcinoma (SCCA) of the left cheek with recent initiation of nivolumab therapy presented to the Emergency Department with five days of bilateral thigh pain, generalized [...]

By | 2019-03-11T14:30:10+00:00 March 11th, 2019|Adult, Clinical Vignettes, Hospital Medicine 2019|Comments Off on TOXICITIES OF PD-1 INHIBITORS: A CASE OF MYOSITIS, MYOCARDITIS, LIVER INJURY, HYPOTHYROIDISM, AND RESPIRATORY FAILURE FROM NIVOLUMAB USE

YOU MAKE MY HEART STOP: A CASE OF VARICELLA MYOCARDITIS PRESENTING AS STOKES-ADAMS ATTACKS

Case Presentation: A 30 year old well male presented with one day history of multiple episodes of loss of consciousness. Each episode lasted several minutes with no preceding warning. There was no limb jerking, tongue [...]

By | 2018-03-19T13:12:10+00:00 March 19th, 2018|Adult, Clinical Vignettes, Hospital Medicine 2018|Comments Off on YOU MAKE MY HEART STOP: A CASE OF VARICELLA MYOCARDITIS PRESENTING AS STOKES-ADAMS ATTACKS